# SDR USAA2008121692239

- Difficulty date: December 6, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - EXFOLIATION CORROSION ON INTERCOSTAL BETWEEN BS 947 & BS 967, RBL 25.  REPLACED INTERCOSTAL BETWEEN BS 947 & BS 967, RBL 25 IAW SRM 53-60-51 & 51-10-02.
